# SDR 2023FA0000588

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: General aviation
- Aircraft: N437GA
- Make and model: Gulstm GIV
- Aircraft serial: 1437
- Aircraft time: 7,603 hours, 3,388 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Fod
- Location: Fueling Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING EVENT OF FUELING FROM CENTER POINT ACCESS,  FOD FOUND AT ENTRY OF FUELING PIPE. FUELING ACTIVITY STOPPED.  MX RETRIEVED A RAG THAT WAS FOUND STUCK AT FUELING ENTRY PORT. CURRENTLY, INCIDENT BEING EVALUATED, INCLUDES SAMPLING OF FUEL FROM SYS & TRUCK. ACFT RELEASED TO SERVICE AFTER SATISFACTORLY COMPLETING EVALUATION, INSPECTION, & OPS CHECK.  SUBJECT FOD INCIDENT REPORTED TO GAC FOR EVALUATION, RECOMMENDATION, & DISPOSITION. GAC DISPOSITION RECEIVED. PERFORMED & COMPLETED GAC PRELIMINARY & FINAL ENGINEERING DISPOSITIONS WITH NO FOD FOUND & NO HARDWARE ABNORMALITIES IDENTIFIED. ENG RUN CARRIED OUT, GOOD. ACFT RETURNED TO SERVICE. FIRST FLIGHT AFTER RTS WITH NO DEFECTS & ACFT IS OPS NORMAL.
